# SDR DL73S040288

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,546 hours, 35,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577246
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE NOTED IN THE LOWER SKIN OF THE S4R LAP JOINT FROM BS 727 - 908.  DAMAGE WAS REMOVED AND REPAIRED IAW ERA 088676-14.
